Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Cilacar?

Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

default
Posted on Mon, 2 Nov 2015 in Medicines and Side Effects
Question: Is there any side effect of Cilacar 5 mg ? If any possibilities, please describe.
doctor
Answered by Dr. Divakara 1 hour later
Brief Answer:
Cilacar can cause foot swelling.

Detailed Answer:
Hi

Thanks for posting your query.

Cilacar belongs to a group of drugs called Calcium channel blockers . Among this group, cilacar is the safest drug.

But this drug can also has side effects among which swelling of foot is the major one. The other side effects are nausea, headache , low blood pressure.

I think your foot swelling is due to side effect of cilacar. It would be better to change it to another alternative like Metoprolol or Telmisartan which doesn't cause foot swelling.

Hope this information was useful to you.
Any clarification feel free to ask.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Metoprolol

doctor1 MD

can Levothyroxine, lisinopril,donepezil, meloxicam, tylenol, metoprolol tartrate, Lorazepam and pantoprazole be crushed? My 90 year old grandmother has been having trouble swallowing her meds so I thought I would see about crushing them and putting them in some yogart.

doctor1 MD

I am a 61 year old woman, and I am on blood pressure medication. 20 mgs of lisinopril, and 200 mgs a day of metoprolol. My blood pressure is high when I wake up in the morning always now. It runs 148/98, and remains high throughout the day. It only is normal a few times, but otherwise it stays high. Do you have any suggestions?

doctor1 MD

Dr. last Thurs. put me on once Dexilant 60mg I have been in bed since then unable to do normal daily choirs. I am a Caucasion male, Age 69, normally active, that works out,weight 230, height 6 . Now I have Vertigo, pain in my kidneys, I am listless, no diarea, no energy. This morning my B/P was 130/88/112 unusual for me. My pulse rate is usually high 82 . My B/P is controlled by meds. Metoprolol 50 mg twice a day, Diltiazem 120 mg once a day, Eliquis 5mg twice a day

doctor1 MD

I am having severe pain from a pinched nerve in my back. Current medications are: Amlodipine 10 mg, losartan 100 mg, metoprolol 50 mg x2, sotalol 80 mg x2, spironolactone 25 mg, cretor 10 mg, Coumadin 5mg. Have a pace maker. Is hydromorphone safe for me? Thank you, Barbara Wood

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not coming down. On olzix ch 40 . Presscribe good meficines for bp and loose motions .

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...